advertisement
Question
Posted by: Anonymous | 2009-05-25

Symptons

What are the symptons of stopping the cpntraceptive pill - Yasim?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You may have heavier and more painful periods. The first few weeks, you may have hormonal symptoms such as sore breasts and nausea.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Anonymous | 2009-05-25

Falling pregnant for starters!

Reply to Anonymous

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement